MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 3-4 13MM; PRSTHESIS,KNEE,PATLLFEMRTIBIAL,SMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMER

SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 3-4 13MM; PRSTHESIS,KNEE,PATLLFEMRTIBIAL,SMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMER
Catalog Number 71453113
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/24/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to arthrofibrosis.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.A review of the complaint history revealed no prior complaints for the listed lots.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.Our clinical/medical team concluded: arthrofibrosis is a condition that sometimes occurs in a knee joint that has recently been injured.Risk factors for arthrofibrosis include replacement knee surgery and arthroscopic surgery.Based on the information provided and without the return of the explant for analysis the root cause of the loosening component and arthrofibrosis cannot be concluded.However, the patient falls prior to the revision could not be ruled out as contributing factors to the reported event.The patient impact beyond the reported revision cannot be determined.No further clinical assessment is warranted at this time.Without the actual products involved, our investigation cannot proceed.If the devices or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
LGN CR HIGH FLEX XLPE SZ 3-4 13MM
Common Device Name
PRSTHESIS,KNEE,PATLLFEMRTIBIAL,SMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7921270
Report Number1020279-2018-01962
Device Sequence Number1526458
Product Code JWH
UDI-Device Identifier00885556034538
UDI-Public00885556034538
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2012
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2020
Device Catalogue Number71453113
Device Lot Number10JM09733
Initial Date Received by Manufacturer 09/05/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date09/29/2018
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR